RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 1, Pages 3–20 (Mi izv3061)  

This article is cited in 6 scientific papers (total in 6 papers)

Sur les groupes de congruence des variétés abéliennes

Jean-Pierre Serre


Full text: PDF file (3104 kB)

Bibliographic databases:
Received: 01.09.1963
Language:

Citation: Jean-Pierre Serre, “Sur les groupes de congruence des variétés abéliennes”, Izv. Akad. Nauk SSSR Ser. Mat., 28:1 (1964), 3–20

Citation in format AMSBIB
\Bibitem{Ser64}
\by Jean-Pierre Serre
\paper Sur les groupes de congruence des vari\'et\'es ab\'eliennes
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 1
\pages 3--20
\mathnet{http://mi.mathnet.ru/izv3061}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=160783}
\zmath{https://zbmath.org/?q=an:0128.15601}


Linking options:
  • http://mi.mathnet.ru/eng/izv3061
  • http://mi.mathnet.ru/eng/izv/v28/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. Math. USSR-Izv., 5:4 (1971), 747–753  mathnet  crossref  mathscinet  zmath
    2. M. I. Bashmakov, “The cohomology of Abelian varieties over a nuvber field”, Russian Math. Surveys, 27:6 (1972), 25–70  mathnet  crossref  mathscinet  zmath
    3. L. N. Vaserstein, “The structure of classical arithmetic groups of rank greater than one”, Math. USSR-Sb., 20:3 (1973), 465–492  mathnet  crossref  mathscinet  zmath
    4. F. A. Bogomolov, “Points of finite order on an Abelian variety”, Math. USSR-Izv., 17:1 (1981), 55–72  mathnet  crossref  mathscinet  zmath  isi
    5. B. È. Kunyavskii, A. N. Skorobogatov, “Maximal tori in semisimple groups and rational surfaces”, Russian Math. Surveys, 41:4 (1986), 177–178  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. Yu. G. Zarhin, “Endomorphisms of Abelian varieties, cyclotomic extensions and Lie algebras”, Sb. Math., 201:12 (2010), 1801–1810  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:769
    Full text:302
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019